When I take my Levemir shot, the area I do it -lower abdomen or leg- gets very itchy and the spot looks like a hive-kinda red . Could this be an allergy to the Levemir ? Do you think I should be using an alcholol swab before the injection?
Any thoughts on this would be helpful because my next DR appt. is not for a few weeks.
This was not happening when I first started Levemir but has been happening in the last 4 weeks.
Oh my gosh I am having the same reaction with the drug Byetta. Like you I did not have this problem at first but it seemed as the medication built up in my system I got itchy red hive like bumps not only on the injcection site but they started appearing just around my body. It took two weeks of not taking the medication for it to clear up then when I took my first shot it started again.I always used alcohol swab on the site I was going to inject but it didn't help me. Nobody else seems to have had this kind of reaction. I'm making an appointment to see my doctor. Good luck and keep us posted on how you are doing.